# SDR CALA2012043000316

- Difficulty date: April 30, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 45,562 hours, 15,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A122212
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500A CRACKED, REPAIRED FRAME IAW ECRA 5310-04716, REV C.
